# SDR USAA2011122900013

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,834 hours, 19,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3078
- Condition: Inoperative
- Location: Cabin
- Part time: 30,823 hours, 19,817 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY POWER SUPPLY UNIT INOPERATIVE.  REMOVED AND REPLACED RIGHT EPSU PER AIRBUS MAINTENANCE MANUAL 33-51-38.
